# SDR DALA2017123109012

- Difficulty date: December 31, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 62,327 hours, 8,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R INTERIOR TOP PANEL PREVENTS THE DOOR FROM OPENING AND IS CRACKED.  REPAIRED PANEL AND RE-INSTALLED PANEL AND CHECKED DOOR RIGGING.
